# SDR MALA010638

- Difficulty date: July 25, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 9,112 hours, 10,166 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105562
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, RT O/B CIRCUIT 1 RUDDER CABLE DUAL CHAFED.  MAINTENANCE INSTALLED SERVICEABLE RT O/B CIRCUIT 1 RUDDER CABLE P/N 7227105-562 IAW SF340 AMM 27-21-25.
